# SDR CALA2013102392311

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 75,432 hours, 28,056 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503112
- Part serial: 256
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT`S AUDIO PANEL INTERMITTENT.  REPLACED CAPT'S AUDIO SELECT PANEL, GROUND TESTED OKAY.
